MU Digital Repository
Logo

A note on Ramanujan-Schlafli type mixed modular equations

Vasuki, K R and Srivatsa Kumar, B R (2006) A note on Ramanujan-Schlafli type mixed modular equations. South East Asian Journal of Mathematics and Mathematical Science, 5 (1). pp. 51-67. ISSN 0972-7752

[img] PDF
Sri-01.pdf - Published Version
Restricted to Registered users only

Download (21MB) | Request a copy

Abstract

In this note, we establish Six Ramanujan-Schlafli type mixed modular equations in which two are recorded by Ramanujan in his first notebook

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 27 Jan 2015 05:28
Last Modified: 27 Jan 2015 05:28
URI: http://eprints.manipal.edu/id/eprint/141710

Actions (login required)

View Item View Item